Doctor insights on:
What To Do About Plavix Bruising
How much bruising is too much when taking plavix (clopidogrel)? How do you know if your taking too much?
How long can you expect to have bruising due to the plavix (clopidogrel) still being in your system after discontinuing the drug?
Talk to your Doctor: Some people tend to bruise much easier than others. The medicine is working but the bruising and constant injury that occurs from it will cause over time damage to your skin and soft tissues. You can try and protect your self but it is impossible to avoid all contact. You need to discuss the need for the Plavix (clopidogrel) and if there are any alternatives with your doctor. Aditional blood test are needed. ...Read moreSee 1 more doctor answer
Is there anything that I can eat or drink that will help offset the bruising caused by the medication plavix (clopidogrel)?
YES but confusing: Probably anytime is reasonable to begin arnica therapy if ok with your physician. As stated it is controversial and not uniformly recommended. Furthermore there is great confusion about the best form to deliver therapy such as oral or topical preparations. On top of that there are probably hundreds of oral versions each claiming to be more effective than the other so the confusion is multiplied. ...Read moreSee 2 more doctor answers
My husband has 3 medicine coated stents and has been on plavix (clopidogrel) since. How long does he have to stay on plavix (clopidogrel)? His bruising and bleeding is unreal!
Typically : The recommendation after receiving drug coated stents is dual antiplatelet therapy for 1 year. That is Aspirin and drugs like plavix (clopidogrel). Certainly there will be exceptions for many reasons. See your cardiologist before stopping any meds. There is a real risk of the stent thrombosing if Plavix (clopidogrel) is stopped too soon. ...Read moreSee 1 more doctor answer
Leg bruise due to hitting steering wheel. On plavix (clopidogrel) and apple size hemotoma. Rice procedure?
It should resolve: On its own with the passage of time. If skin tense and limb painful, must have it looked it. ...Read more
Leg bruise due to hitting steering wheel. On plavix (clopidogrel) and apple size hemotoma. Rice procedure....A stent is in upper thigh artery ?
Do u have a stent?: Do u mean you have a stent in your artery in your upper thigh ? ...Read more
Taking clopidogrel.One bruise is like a mini chequer board ie. Bruises couple mm big with white inbetween, is it normal to get such bruises?
Harmless bruises : It is common for people to bruise when they are on anticoagulants or on antiplatelet agents like clopidogril (plavix) or even Aspirin in some people. Depending on the pressure which caused the bruise, and the location of the small veins in the skin, all these shapes are possible. However, such bruises are harmless and need be of no concern. If very large bruises occur, check with your doctor. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- What does plavix do for you?
- What vitamins are not to be taken with plavix?
- What is the drug classification of plavix?
- Ask a doctor a question free online
- What to do about a keloid?
- What to do about hives?
- What to do about coughing?
- What to do about vertigo?
- Talk to a urgent care specialist online for free